Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 88, Number 2

All articles in this issue are freely accessible.

Admissibility of semigroup structures on continua
R. J. Koch and A. D. Wallace.
Trans. Amer. Math. Soc. 88 (1958), 277-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095223
A new class of continued fraction expansions for the ratios of Heine functions
Evelyn Frank.
Trans. Amer. Math. Soc. 88 (1958), 288-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097549
Algebraic topological methods for the synthesis of switching systems. I
J. Paul Roth.
Trans. Amer. Math. Soc. 88 (1958), 301-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0097285
Addendum to “Invariant means and cones with vector interiors”
R. J. Silverman and Ti Yen.
Trans. Amer. Math. Soc. 88 (1958), 327-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095415
Singular self-adjoint boundary value problems for the differential equation $Lx=𝜆Mx$
Fred Brauer.
Trans. Amer. Math. Soc. 88 (1958), 331-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096847
Weak asymptotic properties of partitions
Eugene E. Kohlbecker.
Trans. Amer. Math. Soc. 88 (1958), 346-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095808
Continua and various types of homogeneity
C. E. Burgess.
Trans. Amer. Math. Soc. 88 (1958), 366-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095459
Uniqueness and the force formulas for plane subsonic flows
Robert Finn and David Gilbarg.
Trans. Amer. Math. Soc. 88 (1958), 375-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095656
An occupation time theorem for a class of stochastic processes
John Lamperti.
Trans. Amer. Math. Soc. 88 (1958), 380-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094863
A characterization of the everywhere regular solution of the reduced wave equation
O. G. Owens.
Trans. Amer. Math. Soc. 88 (1958), 388-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094562
A functional calculus using singular Laplace integrals
Edward Nelson.
Trans. Amer. Math. Soc. 88 (1958), 400-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0096136
An existence theorem for second order parabolic equations
Edward Nelson.
Trans. Amer. Math. Soc. 88 (1958), 414-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095341
On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz
E. M. Stein.
Trans. Amer. Math. Soc. 88 (1958), 430-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112932
Algebraic analysis of many valued logics
C. C. Chang.
Trans. Amer. Math. Soc. 88 (1958), 467-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0094302
On the eigenvalues of certain Hermitian operators
Harold Widom.
Trans. Amer. Math. Soc. 88 (1958), 491-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0098321
Clans with zero on an interval
Haskell Cohen and L. I. Wade.
Trans. Amer. Math. Soc. 88 (1958), 523-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095222
Inverse-producing extensions of normed algebras
Richard Arens.
Trans. Amer. Math. Soc. 88 (1958), 536-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0095419